Publicacions Matemàtiques

The Boundedness of Multilinear Calderón-Zygmund Operators on Weighted and Variable Hardy Spaces

David Cruz-Uribe, OFS, Kabe Moen, and Hanh Van Nguyen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish the boundedness of the multilinear Calderón-Zygmund operators from a product of weighted Hardy spaces into a weighted Hardy or Lebesgue space. Our results generalize to the weighted setting results obtained by Grafakos and Kalton [18] and recent work by the third author, Grafakos, Nakamura, and Sawano [20]. As part of our proof we provide a finite atomic decomposition theorem for weighted Hardy spaces, which is interesting in its own right. As a consequence of our weighted results, we prove the corresponding estimates on variable Hardy spaces. Our main tool is a multilinear extrapolation theorem that generalizes a result of the first author and Naibo [10].

Article information

Source
Publ. Mat., Volume 63, Number 2 (2019), 679-713.

Dates
Received: 16 November 2017
Revised: 6 March 2018
First available in Project Euclid: 28 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.pm/1561687237

Digital Object Identifier
doi:10.5565/PUBLMAT6321908

Mathematical Reviews number (MathSciNet)
MR3980937

Zentralblatt MATH identifier
07094866

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory 42B30: $H^p$-spaces 42B35: Function spaces arising in harmonic analysis

Keywords
Muckenhoupt weights weighted Hardy spaces variable Hardy spaces multilinear Calderón-Zygmund operators singular integrals

Citation

Cruz-Uribe, David; Moen, Kabe; Van Nguyen, Hanh. The Boundedness of Multilinear Calderón-Zygmund Operators on Weighted and Variable Hardy Spaces. Publ. Mat. 63 (2019), no. 2, 679--713. doi:10.5565/PUBLMAT6321908. https://projecteuclid.org/euclid.pm/1561687237


Export citation